The Diabetes Forum Support Community For Diabetics Online banner
1 - 6 of 6 Posts

·
Registered
Joined
·
6 Posts
Discussion Starter · #1 ·
I have been on Insulin for a year now, and I know when I am starting to a get a low blood sugar (hypo) as I feel like my heart is beating very loud, but the strangest symptoms is with my sight - I seem to get black floaty shapes and everything seems to get darker and misty looking - has anybody else had that with their eye sight?? Interested to know as I have never seen this appear in any symptoms of having a hypo.
 

·
Registered
Joined
·
6 Posts
Discussion Starter · #3 ·
Thanks for that LuYoung I thought that changes in eyesight meant that you got double vision or something. This is the weirdest thing tho - it's just as if I were in a room with a very dim light on, only just started getting this symptom.
 

·
Registered
Joined
·
32 Posts
Any changes in eye sight are a worry. Did you know that diabetes is the leading cause of preventable blindness?

If you experience changes in eye sight see your doctor.
 

·
Registered
Joined
·
663 Posts
Yes we can get quite irritable. Especially when you're confused, Weak. I now get color in my eyes when low and at that point I EAT!!!! the BG meter built in. :(
 
1 - 6 of 6 Posts
Top